Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Getting frequent bowel movement. Stool test done. Taking O2. Any alternate medication?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have E syst seen in my stool test and pus cells are 2-4 and the Rbc 0- 1 mobile bacteria is also present , I have to go to toilet at least four to six times every day since last couple of months . Did not take any medicine other than O2 . what should I take since I feel this is repeatedly troubling me
Posted Wed, 29 Aug 2012 in Digestion and Bowels
Answered by Dr. Rakesh Madhyastha 26 minutes later

Thanks for the query

You definitely have a intestinal infection. You will have to receive a course of antibiotics preferably a course of a combination antibiotic like ciprofloxacin with tinodaZole for 7 days, along with that a pro biotic like sprolac for 7 days to replace your intestine with good bacteria. Please approach a physican for a prescription and examination
For future reference
1. Avoid eating salads which are not washed well
2. Avoid eating in unhygienic places
3. Avoid eating under cooked meat
4. Maintain good personal hygiene

I hope I have answered your query, if you have any further ones please get back to me

I wish you good health and a speedy recovery

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor